Translator Disclaimer
November 2009 On nilpotent injectors of Fischer group $M(22)$
Mashhour Ibrahim MOHAMMED
Hokkaido Math. J. 38(4): 627-633 (November 2009). DOI: 10.14492/hokmj/1258554237

Abstract

The aim of this paper is to prove the following theorem:

Theorem 1: The nilpotent injectors of $M(22)$ are Sylow $2$-subgroups.

Citation

Download Citation

Mashhour Ibrahim MOHAMMED. "On nilpotent injectors of Fischer group $M(22)$." Hokkaido Math. J. 38 (4) 627 - 633, November 2009. https://doi.org/10.14492/hokmj/1258554237

Information

Published: November 2009
First available in Project Euclid: 18 November 2009

zbMATH: 1183.20012
MathSciNet: MR2561953
Digital Object Identifier: 10.14492/hokmj/1258554237

Subjects:
Primary: 20E28

Rights: Copyright © 2009 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.38 • No. 4 • November 2009
Back to Top